# SDR DALA2020102203429

- Difficulty date: October 17, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 42,625 hours, 22,091 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Inoperative
- Location: Fwd Galley O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R1 GALLEY OXYGEN MODULE INOPERABLE, DOES NOT DEPLOY DURING TEST.  CORRECTIVE ACTION: REPLACED R1 O2 MASK MODULE AND PERFORMED REQUIRED DROP TEST, PER A319 AMM 35-23.
